# SDR 08FDEA04737

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6515940
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR, CHAFING ON "I" BEAM FLOORBEAM AT STA 740 FROM BL 0 TO BL 50.  REPLACED STRAP AT 740, LBL 50 TO RBL 50 REF EA 7-5310-118310, WORKED WITH N/R N00390, THIS IS CLASSIFIED AS A MAJOR REPAIR.
